# SDR GTIA20120515416

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,495 hours, 10,249 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE IS LOW.  REPLACED O-RINGS AND THE DIAPHRAGM ON THE DOOR DAMPER ALL IAW AMM 52-10-00-610-001-A AND CHARGE DAMPER TO CORRECT PRESSURE IAW AMM 52-10-00-614-001-A.  NO DEFECTS NOTED.
